# SDR SWIA972002

- Difficulty date: September 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 16,626 hours, 19,456 cycles
- Engine: Pwa PW118B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED FAILED TO CLOSED POSITION.  RETURNED TO FIELD.  REMOVED AND REPLACED LEFT ENGINE HIGH STAGE BLEED VALVE IAW MM 36-10-03.
